New classes of statistical manifolds with a complex structure


  • Mirjana Milijević Faculty of Economics, University of Banja Luka, Bosnia and Herzegovina



We define new classes of statistical manifolds with a complex structure. Motivation for our work is the classification of almost Hermitian manifolds with respect to the covariant derivative of the almost complex structure, obtained by Gray and Hervella in 1980. Instead of the Levi-Civita connection, we use a statistical one and obtain eight classes of Kähler manifolds with the statistical connection. Besides, we give some properties of tensors constructed from covariant derivative of the almost complex structure with respect to the statistical connection. From the obtained properties, further investigation of statistical manifolds is possible.


Download data is not yet available.


S.-i. Amari, Differential-geometrical methods in statistics, Lecture Notes in Statistics 28, Springer-Verlag, New York, 1985.  DOI  MR  Zbl

H. Furuhata, Hypersurfaces in statistical manifolds, Differential Geom. Appl. 27 no. 3 (2009), 420–429.  DOI  MR  Zbl

A. Gray and L. M. Hervella, The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl. (4) 123 (1980), 35–58.  DOI  MR  Zbl

T. Kurose, Dual connections and affine geometry, Math. Z. 203 no. 1 (1990), 115–121.  DOI  MR  Zbl

S. L. Lauritzen, Statistical manifolds, in Differential geometry in statistical inference, Institute of Mathematical Statistics Lecture Notes - Monograph Series 10, Hayward, CA: Institute of Mathematical Statistics, 1987, pp. 163–216.  DOI  MR  Zbl

M. Milijević, Totally real statistical submanifolds, Interdiscip. Inform. Sci. 21 no. 2 (2015), 87–96.  DOI  MR  Zbl

B. Opozda, A sectional curvature for statistical structures, Linear Algebra Appl. 497 (2016), 134–161.  DOI  MR  Zbl

H. Shima, Compact locally Hessian manifolds, Osaka Math. J. 15 no. 3 (1978), 509–513.  MR  Zbl Available at